# SDR 9EKA20141114012

- Difficulty date: November 14, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 8,790 hours, 35,067 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 75206307401
- Part serial: AV3014075
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON APPROACH, CREW NOTICED LOW PRESS ON NR 2 HYD SYS & THE MASTER CAUTION LIGHT, CONSULTED THE EMER CHECKLIST & SHUTOFF NR 2 HYD SYS.  LANDED THE ACFT AT ANOTHER LOCATION.
